Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child has itching in limbs. Taken Cobadex for fever. What to do?

i am from India,West Bengal, daughter is 15yrs old.before 6-7 days she was suffering from feaver for three days.we give her paracitamol with cobadex fort.after 3 days she was cure but the cobadex fort was from 3am she is suffering from allergy in her hands and legs but there is no rash just have itching.what to do?
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Cobadex forte is a multivitamin (B complex, Folic acid and vitamin C) tablet. Allergic reaction / itching is not common with this medicine.
The cause of itching would be something else, like - allergic reaction due to eating / inhalation / contact of some allergen (substances causing allergy). It would be better if the substance could be identified and she could be kept free from it. However, it is very difficult.
She can be given antihistamine tablet (cetirizine or fexofenadine ) orally once a day for 3 days to treat it symptomatically.
However, it would be wise to visit your doctor and get her examined. There could be several other causes for the condition. Definite treatment can be done after examining her.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Pediatrician Dr. Santu Garai's  Response
cobadex fort is vitamin supplements. so it is unusual to have allergic reactions after taking this drugs. but it may occur , or it may be any new symptom. so you should give your daughter tab AVIL 25 mg twice daily for 3-4 days to releive the symptoms.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor